# SDR ASAA2017061721106

- Difficulty date: June 17, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 37,146 hours, 11,318 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 3012803
- Part serial: 0498
- Condition: Failed
- Location: Fuel Qty Indicat
- Part time: 58,669 hours, 20,812 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUEL QUANTITY INDICATION BLANK.  ACFT GROUNDED.  TROUBLESHOOT IAW FIM 28-41 TASK 810.  REMOVED AND REPLACED THE FQIS PROCESSOR IAW AMM 28-41-81-801. PERFORMED FQIS OPERATIONAL TEST IAW AMM 28-41-00-710-801. TESTED NORMAL, PASSED.  RIGHT SIDE FUEL QUANTITY INDICATION NORMAL.
